# SDR SWIA201540850

- Difficulty date: February 23, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE DOOR SIDE AFT MOST HINGE LUG DAMAGED.  C-CHECK, ON PAX DOOR HINGE DOOR SIDE AFT MOST HINGE LUG BLENDED DAMAGED AREA, IAW REO.
